Infinitary Term Graph Rewriting is Simple, Sound and Complete

Author Patrick Bahr

Thumbnail PDF


  • Filesize: 453 kB
  • 16 pages

Document Identifiers

Author Details

Patrick Bahr

Cite AsGet BibTex

Patrick Bahr. Infinitary Term Graph Rewriting is Simple, Sound and Complete. In 23rd International Conference on Rewriting Techniques and Applications (RTA'12). Leibniz International Proceedings in Informatics (LIPIcs), Volume 15, pp. 69-84, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2012)


Based on a simple metric and a simple partial order on term graphs, we develop two infinitary calculi of term graph rewriting. We show that, similarly to infinitary term rewriting, the partial order formalisation yields a conservative extension of the metric formalisation of the calculus. By showing that the resulting calculi simulate the corresponding well-established infinitary calculi of term rewriting in a sound and complete manner, we argue for the appropriateness of our approach to capture the notion of infinitary term graph rewriting.
  • term graphs
  • infinitary rewriting


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail